MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO2520OSX
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Diarrhea (1811); Fistula (1862); Foreign Body Reaction (1868); Failure of Implant (1924); Nausea (1970); Pain (1994); Hernia (2240); Urinary Frequency / Polyuria (2275); Discomfort (2330); Obstruction/Occlusion (2422); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced dense and hardened adhesions, chronic obstruction, severe and chronic pain and discomfort, hernia recurrence, mesh failure, and foreign body giant cell reaction.Post-operative patient treatment included additional surgery and removal of mesh.
 
Additional Manufacturer Narrative
Additional information: h6 (patient codes, device codes), additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced dense and hardened adhesions, chronic obstruction, severe and chronic pain and discomfort, hernia recurrence, mesh failure, fistula, nausea, diarrhea, urinary frequency, discomfort, and foreign body giant cell reaction.Post-operative patient treatment included additional surgery and removal of mesh, medication, hernia repair with new mesh.
 
Additional Manufacturer Narrative
Additional info: b5, b7, h4 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced dense and hardened adhesions, chronic obstruction, severe and chronic pain, discomfort, hernia recurrence, mesh failure, fistula, nausea, diarrhea, urinary frequency, and foreign body giant cell reaction.Post-operative patient treatment included revision surgery, reduction and repair of obstructing hiatal hernia, suture hernia repair, removal of mesh, resection of failed mesh, resection of titanium screws, bilateral myofascial release, medication, and hernia repair with new mesh.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced dense and hardened adhesions, chronic obstruction, severe and chronic pain, discomfort, hernia recurrence, mesh failure, fistula, nausea, diarrhea, urinary frequency, foreign body giant cell reaction, hostile abdomen, renal insufficiency, baseline frailty, unsteady on feet, <(>&<)> loss of domain.Post-operative patient treatment included revision surgery, reduction and repair of obstructing hiatal hernia, suture hernia repair, mesh revision, removal of mesh, resection of failed mesh, resection of titanium screws, bilateral myofascial release, medication, and hernia repair with new mesh.
 
Additional Manufacturer Narrative
Additional info: a1, a5b, b2, b5, b6, b7, h6 (ime e2402: hostile abdomen, renal insufficiency, baseline frailty, loss of domain), <(>&<)> additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key12178658
Report Number9615742-2021-01753
Device Sequence Number19657907
Product Code FTL
UDI-Device Identifier10884521179820
UDI-Public10884521179820
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberPCO2520OSX
Device Catalogue NumberPCO2520OSX
Device Lot NumberPND0914
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer08/14/2024
12/11/2024
03/18/2026
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date08/27/2024
12/12/2024
03/30/2026
Date Device Manufactured05/16/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexFemale
Patient Weight104 KG
Patient RaceWhite